# SDR HNAA2013040300196

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 54,151 hours, 60,650 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL TEMP ERRATIC AND READING HIGHER THAN NORMAL (ABOVE LIMITS).  R & R FUEL TEMP BULB AND 2 FUEL TEMP BULB CONNECTOR PLUGS IAW BUILD UP MANUAL 71-00-02.  OPS CHECKED GOOD.
